# SDR CPCP20080023

- Difficulty date: April 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 27,854 hours, 30,194 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Fitting
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FITTINGS OF RT AILERON TRIM TAB ARE CORRODED.  RT AILERON TRIM TAB HINGE FITTINGS NR 1-3-4 REPLACED IAW SRM 51-25-03.
